# SDR ASOA2012051037

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 26,228 hours, 14,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Box
- Part number: BA50933901
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSP THE LT FWD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX R & R NR 1 EMERGENCY LIGHT BATTERY TRAY IAW AMM 33-50-00 WITH OPS CHECK SUCCESSFUL.  ACFT WAS RETURNED TO SERVICE.
